# SDR DL75K060245

- Difficulty date: April 4, 2006
- Submitted: April 13, 2006
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 67,891 hours, 34,766 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Leaking
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: B

## Discrepancy

AT FL410 - CABIN ALT WARNING, CABIN ALT EXCEEDED 10,000 FT.  OUTFLOW VALVE CLOSED.  ALL BLEEDS AND PACKS NORM.  RECIRC FAN ON.  C/W QRH PROCEDURES.  DIVERTED TO MCO.  BITE OF CABIN PRESSURE CONTROLLERS 1 AND 2 SHOW NO FAULTS.  AMM TASK 05-51-24-702-001 HAS EXCESSIVE PRESSURE LEAK RATE OUT OF LIMITS.  FOUND LEAKS AT E/E COOLING VALVE, FWD CARGO DOOR AND OUTFLOW VALVE.  REPLACED OVBD EXHAUST VALVE AND RT AND LT FLOW CONTROL VALVES.  FWD CARGO DOOR FWD LWR CORNER SEAL OUT OF TRACK.
